International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 121 | Views: 199

Research Paper | Statistics | Kenya | Volume 3 Issue 11, November 2014

On Markovian Queuing Models

Tonui Benard C. | Langat Reuben C. | Gichengo Joel M.

Abstract: The ultimate objective of the analysis of queuing systems is to understand the behaviour of their underlying process so that informed and intelligent decisions can be made by the management. The application of queuing concepts is an attempt to minimize cost through minimization of inefficiency and delays in a system. Various methods of solving queuing problems have been proposed. In this study we have explored single server Markovian queuing model with both interarrival and service times following exponential distribution with parameters and, respectively, and unlimited queue size with FIFO queuing discipline and unlimited customer population. We apply this model to catering data and estimate parameters for the same. A sensitivity analysis is the carried out to evaluate stability of the system.

Keywords: Queuing models, Markovian models, Single-server, Interarrival times, Service times, Sensitivity analysis

Edition: Volume 3 Issue 11, November 2014,

Pages: 93 - 96

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait